# SDR FDEA200912084384

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65256403
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OTBD LWR SKIN DAMAGED AT STATIC WICK BASE, ELEV STA 215.  FABRICATED DOUBLER REPAIR ON LT ELEVATOR OTBD LOWER SKIN AT STATIC WICK BASE IAW SRM 55-20-3,  INSTALLED REPAIR PARTS, DOUBLER AND FILLER IAW SRM 51-30-2, REV 101.
